# SDR AU990348

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DCA8
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADES (2OFF) DAMAGED IN THE BLADE SHANK RETENTION AREA.  THE DAMAGE ON ONE BLADE HAD BEEN ANODIZED OVER.
